Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 705197, 11 pages
http://dx.doi.org/10.1155/2012/705197
Research Article

Existence of Traveling Fronts in a Food-Limited Population Model with Spatiotemporal Delay

1College of Mathematics and Information Science, Xianyang Normal University, Xianyang, Shaanxi 712000, China
2Department of Mathematics, Xidian University, Xi’an, Shaanxi 710071, China

Received 25 August 2012; Accepted 23 October 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Hai-Qin Zhao and San-Yang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Qin Zhao and San-Yang Liu, “Existence of Traveling Fronts in a Food-Limited Population Model with Spatiotemporal Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 705197, 11 pages, 2012. https://doi.org/10.1155/2012/705197.